# SDR DALA2019060323357

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 70,375 hours, 51,781 cycles
- Engine: Pwa JT8D219
- Engine time: 41,238 hours, 22,144 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Disconnected
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 12,000 MSL, AUTO THROTTLES/AUTOPILOT DISCONNECTED L AC BUSS OFF, AND AC CROSS TIE LOCKOUT, L GEN OFF STALL IND FAIL, ON OAP, RAN QRH FOR LAC BUS OFF & AC CROSSTIE LOCKOUT. STARTED TO DESCEND AND CONFIGURE FOR LANDING AT FLAPS 15 GEAR DOWN, WE NOTICED THERE WAS NO ELEVATOR TRIM, NORMAL OR STANDBY SO INSTEAD OF LANDING WE RAN THE FLAPS ABNORMAL LANDING CHECKLIST. AS WE WERE SLOWING TO REF SPD AQURED FROM OAM 144 STARTED GETTIN AIRFRAME BUFFET INCREASED TO 180 KTS & LANDED RUNNING LIST, TRIED TO RESET LEFT GENERATOR NO LUCK. TRIED TO TURN ON APU TWICE, ONCE WITH RAM DOOR MANUAL NO LUCK, TURNED OFF GALLEY POWER, NEVER HAD GOOD VOLTS & FREQS FROM LEFT GENERATOR OR LEFT DC LOAD METER. CORRECTION - UPON ARRIVAL FOUND C/B FOR PMG-1 AND PMG-2 OUT AND GEN LIGHT ILLUMINATED ON LEFT GCU RW 114871 T/S REF MD88 WDM 24-21-01 CKD CONTINUITY BETWEEN LT GCU AND LT GENERATOR PINS 33, 32, 31 ON GCU TO TERMINAL T3, T2, T1 ON GENERATOR FOUND CONTINUITY. PER MCC REQUEST R/R CSD TRANS, AND AC GENERATOR OF LT ENG IAW AMM 24-20 AND MD88 AMM 24-10. COMPLETED CROSS TIE CHECKOUT DURING ENGINE RUN OPS NORMAL OK FOR SVC. INSPECTED AND CLEANED APU DOOR ACTUATOR AND INTERLOCK SWITCH AS A PERCAUTION. APU OPS CKS GOOD. GENERATOR, AC A OFF 09-2420-9-0005 00867 ON 09-2420-9-0005 07564 TRANSMISSION, C OFF 09-2410-9-0005 04223 ON 09-2410-9-0005 10956. (LP5919448)
